# SDR DL72E011334

- Difficulty date: August 14, 2001
- Submitted: August 16, 2001
- Operation: Air carrier
- Aircraft: N282WA
- Make and model: Boeing 727247
- Aircraft serial: 21484
- Aircraft time: 73,215 hours, 43,585 cycles
- Engine: Pwa JT8D15
- Engine time: 62,361 hours, 67,630 cycles
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Control Valve
- Part number: 658385
- Part serial: 6151814
- Condition: Failed
- Location: Nr 2 Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: R
- Precautionary procedure: C

## Discrepancy

EXPERIENCED COMPRESSOR STALL ON NR 2 ENGINE AT 20 KTS ON TAKEOFF ROLL. ABORTED TAKE OFF.  REPLACED NR 2 PRBC.
